# SDR 2024FA0000240

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Aircraft: N502GM
- Make and model: Gulstm GIV
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1159SCH51219
- Part serial: EFS0261A
- Condition: Failed
- Location: Zone 700
- Part time: 5,253 hours, 2,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE RAISED THE LANDING GEAR AND PROCEEDED WITH OUR NOISE ABATEMENT DEPARTURE, IT WAS NOTED THE LANDING GEAR DID NOT COME UP WHEN COMMANDED. PILOTS DETERMINED TO KEEP THE FLAPS AT 20 AND 160KT FOR THE TROUBLE SHOOT OF THE SITUATION.  ATC WAS INFORMED THAT AIRCRAFT COULD NOT CONTINUE ITS CLIMB AND THAT THE LANDING GEAR DID NOT COME UP AND THAT CREW NEEDED A MOMENT TO RUN OUR CHECK LIST.  THE CAS MESSAGE WAS LANDING GEAR NOT UP, SO WE PROCEEDED TO ACCOMPLISH THE LANDING GEAR FAILURE TO RETRACT CHECK LIST AND AFTER FINISHING THE RESETS THE LANDING GEAR DID NOT COME UP.  AT THAT MOMENT WE KNEW WE WERE GOING TO HAVE TOO RETURN SO I PROCEEDED TO BRIEF THE PASSENGERS OF OUR LANDING GEAR DISAGREEMENT AND THAT WE WERE RETURNING TO HAVE IT CHECKED.  TO MAKE CERTAIN THAT ALL THE INDICATIONS WERE CORRECT, CREW CONFIGURED EARLY BEFORE THE IAF AND FINISHED THE BEFORE LANDING CHECK LIST.  ALL INDICATIONS WERE CORRECT AND WOW SWITCHES WERE INDICATING CORRECTLY.  THE LANDING APPROACH WAS STABILIZED FROM THEN ON TO AN UNEVENTFUL LANDING.   AIRCRAFT  PROCEEDED TO THE RAMP AND DEPLANED THE PASSENGERS AT THE FBO. TROUBLESHOT LANDING GEAR RETRACTION SYSTEM, FOUND SOLENOID "A" FROM LANDING GEAR  SELECTOR/DUMP VALVE ASSEMBLY WITH HIGH RESISTANCE BETWEEN PINS "A" AND "B". WORK PERFORMED IAW GULFSTREAM G450 WIRING DIAGRAM MANUAL 32-60-00.  REMOVED LANDING GEAR HYDRAULIC SELECTOR/ DUMP VALVE ASSEMBLY P/N: 1159SCH512-19, S/N: EFS0261 A, INSTALLED VALVE ASSEMBLY PIN: 1159SCH512-19, S/N TASV0660A
